# SDR AC2A0000077

- Difficulty date: July 9, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 230063301102
- Part serial: B990218
- Condition: Cracked
- Location: Engine
- Part time: 1,141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXHAUST DUCT FOUND CRACKED IN THE REAR AREA NEAR CENTER BOTTOM.  REPLACED ENGINE EXHAUST DUCT.  (X)
